# SDR COMA0360245

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 12,444 hours, 12,434 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 97322H1237
- Condition: Cracked
- Location: Cockpit
- Part time: 12,444 hours, 12,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5517 DURING CRUISE FLIGHT THE RIGHT WINDSHIELD CRACKED, AIRCRAFT DIVERTED TO IAD.  REPLACED THE RIGHT WINDSHIELD.
